CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Existence of solutions of elliptic boundary value problems with mixed type nonlinearities 期刊论文
Boundary Value Problems, 2012, 卷号: 2012, 期号: 1
Authors:  Mao,Anmin;  Zhu,Yan;  Luan,Shixia
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
pinching condition  Mountain Pass Lemma  Cerami condition  
Solutions of a system of diffusion equations 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2007, 卷号: 2, 期号: 1, 页码: 117-139
Authors:  Ding, Yanheng;  Luan, Shixia;  Willem, Michel
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Periodic solutions for a class of first order super-quadratic Hamiltonian system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 1, 页码: 584-596
Authors:  Mao, Anmin;  Luan, Shixia;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
infinite dimensional Hamiltonian system  periodic solution  variational method  local linking  
非线性特征值问题的正解 期刊论文
数学年刊a辑, 2003, 卷号: 024, 期号: 002, 页码: 167
Authors:  毛安民;  栾世霞
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10